Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762



Hurewicz-like tests for Borel subsets of the plane

Author: Dominique Lecomte
Journal: Electron. Res. Announc. Amer. Math. Soc. 11 (2005), 95-102
MSC (2000): Primary 03E15; Secondary 54H05
Published electronically: December 15, 2005
MathSciNet review: 2191690
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \xi \geq 1$ be a countable ordinal. We study the Borel subsets of the plane that can be made $ \boldsymbol \Pi ^{0}_{\xi }$ by refining the Polish topology on the real line. These sets are called potentially $ \boldsymbol \Pi ^{0}_{\xi }$. We give a Hurewicz-like test to recognize potentially $ \boldsymbol \Pi ^{0}_{\xi }$ sets.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 03E15, 54H05

Retrieve articles in all journals with MSC (2000): 03E15, 54H05

Additional Information

Dominique Lecomte
Affiliation: Université Paris 6, Equipe d’Analyse Fonctionnelle, tour 46-0, boîte 186, 4, place Jussieu, 75 252 Paris Cedex 05, France, and Université de Picardie, I.U.T. de l’Oise, site de Creil, 13, allée de la faïencerie, 60 107 Creil, France

Keywords: Potentially, Baire classes, reduction, Hurewicz's Theorem
Received by editor(s): July 29, 2005
Published electronically: December 15, 2005
Communicated by: Alexander Kechris
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society